MathSciNet Relay Station
MathSciNet bibliographic data
MR384923 (52 #5793) 20D05
Ho, Chat Yin Quadratic pairs for $3$ whose root group has order greater than $3$. I. Comm. Algebra 3 (1975), no. 11, 961–1029.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement